Naratriptans for Reynauds sufferer

As a Reynaud's sufferer as well as migraine, I have noticed a correlation between the number of Naramig tablets taken and the severity of the Reynaud's symptoms. I discussed this with my doctor, who was quite taken aback, as Naramig is designed to target core not peripheral areas, and pointed me in this direction in case anybody could help. Any comments/advice would be gratefully appreciated! Thanks.

5 Replies

  • Can't be a lot if help, but I find trip tans tend to make me feel like I've been outdoors on a cold day, which I would think means that blood is loving away from regions. Having a hot bath when I have taken one is wierd. It feels just like I've been out in the cold.

  • I have Secondary Raynaud's Phenomena & also use Sumatriptan for my migraine relief. I have not noticed any change in my Raynaud's but do get hot flushes when taking Sumatriptan. It is certainly something I will look into as I've already had ulcers from the Raynaud's which ended up as Osteomyelitis (infection in the bone) & really want to prevent any risk factors or losing a joint. I believe that there is a warning on Propranolol for Raynaud's patients. I am curious if anyone else has had problems. I will watch next time I use Sumatriptan & see if I see anything more than my usual problems.

    Sorry it's not much help. Good Luck.

  • I don't have Reynaud's but get very cold hands from another problem effecting my circulation in that area. The few times I took naramig I got a warm sensation in my body - seem to think it was in my chest and stomach, a bit like a hot flush. From what I remember there was a mention of "a warm sensation" in the leaflet with the tablets - or it may just have mentioned circulation and this was how I interpreted it. I'm not on them anymore so I can't check.

  • I had a Migraine yesterday & used my Sumatriptan nasal spray. I did not see any change in my hands or feet with the Raynaud's. I did not have an attack of Raynaud's at all yesterday. I did feel very warm in the core of my body after the Sumatriptan. I read the leaflet to check & there was only mention of a warm feeling usually in the chest area & other side effects of a different nature which did not seem relevant to your question. I hope this helps.

  • Thank you so much for your input!

You may also like...